Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey,

I've been on Dan's Regimen for over a week now and it is definitely helping. Everything would be perfect if it didn't cause my skin to become extremely flaky. I do use a moisturiser that contains Jojoba-Oil and vitamin E (I'm in Germany, so I can't get Dan's products) but my skin still becomes flakier and flakier the longer I'm on the Regimen.

Today is my first day back at school so this morning I didn't use any BP, just the moisturiser because I woke up with a face full of flakes. People will probably ask me if I was out in the sun too much!

Is there anything I can do so I can still use the BP just without the flakiness?

Thanks!

Share this post


Link to post
Share on other sites
Hey,

I've been on Dan's Regimen for over a week now and it is definitely helping. Everything would be perfect if it didn't cause my skin to become extremely flaky. I do use a moisturiser that contains Jojoba-Oil and vitamin E (I'm in Germany, so I can't get Dan's products) but my skin still becomes flakier and flakier the longer I'm on the Regimen.

Today is my first day back at school so this morning I didn't use any BP, just the moisturiser because I woke up with a face full of flakes. People will probably ask me if I was out in the sun too much!

Is there anything I can do so I can still use the BP just without the flakiness?

Thanks!

How many drops of jojoba oil are you using?

Share this post


Link to post
Share on other sites

I doubt he said he had any jojoba oil.

He only has a moisurizer that contains it so the drops may vary.

What you can do if reapply the moisurizer every two hours or so, just make sure your being very gentle. What I do is blot a little before reapplying.

It should reduce your flakes. If your currently on full dosage, stay at it, the flakes should go away soon, if you just began or is not at full dosage, don't increase your dosage for about a week or until the flakes subside.

Gud Luck.

Share this post


Link to post
Share on other sites
I doubt he said he had any jojoba oil.

He only has a moisurizer that contains it so the drops may vary.

What you can do if reapply the moisurizer every two hours or so, just make sure your being very gentle. What I do is blot a little before reapplying.

It should reduce your flakes. If your currently on full dosage, stay at it, the flakes should go away soon, if you just began or is not at full dosage, don't increase your dosage for about a week or until the flakes subside.

Gud Luck.

Yes, I misread that. The moisturizer they are using already includes jojoba oil.

Share this post


Link to post
Share on other sites
It should reduce your flakes. If your currently on full dosage, stay at it, the flakes should go away soon, if you just began or is not at full dosage, don't increase your dosage for about a week or until the flakes subside.

Gud Luck.

So flakiness will go away on its own eventually? (I am kind of in the same situation- I switched from Neutrogena on the spot to Dans BP, and while my skin looks fine as far as no breakouts it is a bit flakier.)

Share this post


Link to post
Share on other sites

Yes, as your skin adjusts to the BP, the flakiness will subside.

It sucks to have to go through, but all of us on The Regimen have gone through it. Just keep reminding yourselves that it's only temporary, and stick with it. : )

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×